Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Lump on the clitoral hood, swollen labias with pain. Have endometriosis. Are these related?

I have a lump on or near my clitoral hood, the labias are swollen. Causing a lot of pain. The swelling has gotten worse everyday. Started out as a small pea sized lump near the clitoral hood Tuesday then grew, now it s worse. I have tried dry heat and sitz baths nothing is helping. Also I have endometriosis---not sure if it s connected.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query on HCM.
It looks to boil or any hair root infection,most likely it is bacterial infection.
It usually occurs due to bad hygiene,after sex.
You have to take proper antibiotic like amoxy/clavulinic to subside infection and nsaid to subside swelling,pain.
Take proper local care,avoid tight undergarment and avoid sex till get complete cure.
Keep in touch with your gynecologist.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor